Propagation de flammes gazeuses dans la limite d'une diffusion massique nulle
[Propagation of gaseous flames in the limit of small mass diffusion coefficients]
Comptes Rendus. Mathématique, Volume 335 (2002) no. 4, pp. 405-410.

In this Note, we study a thermo-diffusive model for the propagation of 1D gaseous flames for complex chemistry with open graph. We use a new approach in order to prove the existence of a traveling wave and we study the behavior of the solution in the limit of zero mass diffusion coefficients: we show the continuity of the wave velocity and of the temperature and mass fraction profiles.

Dans cette Note, on considère un modèle de type thermo-diffusif pour décrire la propagation d'une flamme 1D dans un milieu gazeux avec une chimie complexe de type graphe ouvert. On redémontre l'existence d'ondes progressives pour ce type de système en utilisant une nouvelle approche et l'on étudie l'effet du passage à la limite d'une diffusion massique nulle : on montre la continuité de la vitesse de l'onde ainsi que des profils de température et de fraction massique.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02487-1
Laurent, Frédérique 1; Massot, Marc 1; Volpert, Vitaly 1

1 MAPLY, Labo. de math. appliquées de Lyon, UMR 5585 CNRS, Université Lyon 1, 69622 Villeurbanne cedex, France
@article{CRMATH_2002__335_4_405_0,
     author = {Laurent, Fr\'ed\'erique and Massot, Marc and Volpert, Vitaly},
     title = {Propagation de flammes gazeuses dans la limite d'une diffusion massique nulle},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {405--410},
     publisher = {Elsevier},
     volume = {335},
     number = {4},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02487-1},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02487-1/}
}
TY  - JOUR
AU  - Laurent, Frédérique
AU  - Massot, Marc
AU  - Volpert, Vitaly
TI  - Propagation de flammes gazeuses dans la limite d'une diffusion massique nulle
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 405
EP  - 410
VL  - 335
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02487-1/
DO  - 10.1016/S1631-073X(02)02487-1
LA  - fr
ID  - CRMATH_2002__335_4_405_0
ER  - 
%0 Journal Article
%A Laurent, Frédérique
%A Massot, Marc
%A Volpert, Vitaly
%T Propagation de flammes gazeuses dans la limite d'une diffusion massique nulle
%J Comptes Rendus. Mathématique
%D 2002
%P 405-410
%V 335
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02487-1/
%R 10.1016/S1631-073X(02)02487-1
%G fr
%F CRMATH_2002__335_4_405_0
Laurent, Frédérique; Massot, Marc; Volpert, Vitaly. Propagation de flammes gazeuses dans la limite d'une diffusion massique nulle. Comptes Rendus. Mathématique, Volume 335 (2002) no. 4, pp. 405-410. doi : 10.1016/S1631-073X(02)02487-1. http://www.numdam.org/articles/10.1016/S1631-073X(02)02487-1/

[1] Berestycki, H.; Nicolaenko, B.; Scheurer, B. Traveling wave solutions to reaction-diffusion systems modeling combustion, Nonlinear Partial Differential Equations (1982), pp. 189-208

[2] Bonnet, A. Propagation of flames in the limit of zero ignition temperature, Arch. Rational Mech. Anal., Volume 138 (1997) no. 3, pp. 205-238

[3] Giovangigli, V. Plane laminar flames with multicomponent transport and complex chemistry, Math. Models Methods Appl. Sci., Volume 9 (1999) no. 3, pp. 337-378

[4] F. Laurent, M. Massot, V. Volpert, Propagation of gaseous flames in the limit of small diffusion coefficients, 2002, en préparation

[5] F. Laurent, M. Massot, Propagation of plane polydispersed spray flames, Prépublication MAPLY, UMR 5585 Lyon, 2002, http://maply.univ-lyon1.fr/publis/publiv/2002/publis.html

[6] Logak, E.; Loubeau, V. Travelling wave solutions to a condensed phase combustion model, Asymptotic. Anal., Volume 12 (1996) no. 4, pp. 259-294

[7] Marion, M. Mathematical study of a model with no ignition temperature for laminar plane flames, Lectures in Appl. Math., Volume 24 (1985), pp. 239-252

[8] Novozhilov, B.V. The rate of propagation of the front of an exothermic reaction in a condensed phase, Dokl. Phys. Chem., Volume 141 (1961), pp. 836-838

[9] Volpert, V.A.; Volpert, A.I.; Collet, J.F. Topological degree for elliptic operators in unbounded cylinders, Adv. Differential Equations, Volume 4 (1999), pp. 777-812

[10] Volpert, A.I.; Volpert, V.A.; Volpert, V.A. Travelling Wave Solutions of Parabolic Systems, Transl. Math. Monographs, 140, American Mathematical Society, 1994

[11] Zel'dovich, Ya.B.; Barenblatt, G.I.; Librovich, V.B.; Makhviladze, G.M. Mathematical Theory of Combustion and Explosions, Plenum Press, New York, 1985 (English translation)

Cited by Sources: